On a representation of linear differential equations

Neuman František



Název
On a representation of linear differential equations
Autor
lupa Neuman František MU-W - Matematický ústav AV ČR, v. v. i.
Zdroj.dok.
lupa Mathematical and Computer Modelling. Roč. 52, 1-2 (2010), s. 355-360. - : Elsevier
Vyd.údaje
6 s.
Poznámky
MSM0021622418 MSM0021630503
Druh dok.
J
Jazyk dok.
eng
Země vyd.
GB
Klíč.slova
Brandt and Ehresmann groupoinds * transformations * canonical forms * linear differential equations
URL
http://www.sciencedirect.com/science/article/pii/S0895717710001184
Databáze
zj - Článek v odborném časopise
URL
http://www.sciencedirect.com/science/article/pii/S0895717710001184
Trvalý link
http://hdl.handle.net/11104/0185474